# SDR AALA20160229001

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 70,912 hours, 37,049 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 3033
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE ACFT WAS BEING CATERED.  DOOR SLIDE AT THE FWD GALLEY FELL OUT & WAS LAYING ON THE RAMP.  IT DID NOT DEPLOY.  REPLACED THE R1 FWD RT SERVICE DOOR ESCAPE SLIDE IAW MCM 25-94-20 & REFERENCE EA 258524.  THE ACFT WAS NOT GNDED.
